Generalized Dirac operators on lorentzian manifolds and propagation of singularities
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), pp. 237-244.
@article{RSMUP_2011__126__237_0,
     author = {Antonini, Paolo},
     title = {Generalized {Dirac} operators on lorentzian manifolds and propagation of singularities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {237--244},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     mrnumber = {2918209},
     zbl = {1235.53053},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__237_0/}
}
TY  - JOUR
AU  - Antonini, Paolo
TI  - Generalized Dirac operators on lorentzian manifolds and propagation of singularities
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2011
SP  - 237
EP  - 244
VL  - 126
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2011__126__237_0/
LA  - en
ID  - RSMUP_2011__126__237_0
ER  - 
%0 Journal Article
%A Antonini, Paolo
%T Generalized Dirac operators on lorentzian manifolds and propagation of singularities
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2011
%P 237-244
%V 126
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2011__126__237_0/
%G en
%F RSMUP_2011__126__237_0
Antonini, Paolo. Generalized Dirac operators on lorentzian manifolds and propagation of singularities. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), pp. 237-244. http://www.numdam.org/item/RSMUP_2011__126__237_0/